The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

Tokyo Journal of Mathematics
( Vol.2 NO.2 / 1979 )
home On $pi$-Uniform Vector Bundles
Pages 337-342
Sadao Ishimura,
home An Analogue of Paley-Wiener Theorem on Rank 1 Semisimple Lie Groups II
Pages 409-421
Takeshi Kawazoe,
home An Analogue of Paley-Wiener Theorem on Rank 1 Semisimple Lie Groups I
Pages 397-407
Takeshi Kawazoe,
home On the Class Number of Real Quadratic Fields $Q(sqrt{p})$ with $pequiv 1$ (mod 4)
Pages 387-396
Noriaki Kimura,
home Euclid's Algorithm in Pure Quartic Fields
Pages 379-385
Shigeki Egami,
home On the Values of the Riemann Zeta Function at Half Integers
Pages 371-377
Yasushi Matsuoka,
home Representation of Witt Vectors by Formal Power Series and Its Applications
Pages 349-370
Kiyomi Kanesaka, Koji Sekiguchi,
home Expansive Automorphisms of Locally Compact Solvable Groups
Pages 343-347
Nobuo Aoki,
home Asymptotic Sufficiency of Maximum Likelihood Estimator in a Truncated Location Family
Pages 323-335
Haruyoshi Mita,
home A Generalization of the Fourier-Borel Transformation for the Analytic Functionals with Non Convex Carrier
Pages 301-322
Mitsuo Morimoto,
home The Riemann-Hilbert Problem in Several Complex Variables II
Pages 293-300
Michitake Kita,
home A Verification for Non-Existence of Movable Branch Points of Six Painleve Transcendents by Formula Manipulations
Pages 285-291
Shunro Watanabe,
home Solutions of $x''=t^{alpha lambda-2} x^{1+alpha}$ with Movable Singularity
Pages 261-283
Tosiya Saito,
home On Unimodal Linear Transformations and Chaos II
Pages 241-259
Shunji Ito, Shigeru Tanaka, Hitoshi Nakada,
home On Unimodal Linear Transformations and Chaos I
Pages 221-239
Shunji Ito, Shigeru Tanaka, Hitoshi Nakada,
home The Microlocal Structure of Weighted Homogeneous Polynomials Associated with Coxeter Systems I
Pages 193-219
Tamaki Yano, Jiro Sekiguchi,